按条件检索“354”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
81. A recursion formula for resistance distances and its applications EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250010, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2013,Vol.161,Issue.16-17,2702-2715

WOS被引数:38

资源类型:期刊论文

WOS:000325663900035

82. q差分多项式的零点及唯一性(英文)

作者:张克玉;马燕;

作者机构:[张克玉]齐鲁师范学院数学系;[马燕]山东大学数学学院

来源:贵州大学学报(自然科学版),2013,Issue.01,5-9

资源类型:期刊论文

83. QUIVER BIALGEBRAS AND MONOIDAL CATEGORIES SCOPUS SCIE

作者:Huang, Hua-Lin; Torrecillas, Blas

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Torrecillas, Blas] Univ Almeria, Dept Algebra & Anal, Almeria 04071, Spain.

来源:COLLOQUIUM MATHEMATICUM,2013,Vol.131,Issue.2,287-300

WOS被引数:1

资源类型:期刊论文

WOS:000324842700010

84. A new class of fuzzy implications derived from generalized h-generators EI SCOPUS SCIE

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.224,63-92

WOS被引数:8

资源类型:期刊论文

WOS:000320142600005

85. Simplicity and Spectrum of Singular Hamiltonian Systems of Arbitrary Order SCOPUS SCIE

作者:Sun, Huaqing

作者机构:[Sun, HQ]Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000329665900001

86. VALUE DISTRIBUTION OF DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Liu, Yong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Phys & Math, FI-80101 Joensuu, Finland.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

资源类型:期刊论文

WOS:000328077300003

87. 基于安全第一准则的养老金投资策略研究

作者:韩天宇[1];李漫雪[2]

作者机构:[韩天宇]中国海洋大学管理学院,山东青岛266000,中国.;[李漫雪]山东大学数学学院,山东济南250000,中国

来源:中国电子商务,Discovering Value,2013,Issue.20,152

资源类型:期刊论文

88. 基于宏基因组数据的微生物群落比较方法

作者:常秦;黎珊;

作者机构:[常秦;黎珊]山东大学数学学院

来源:科学技术与工程,Science Technology and Engineering,2013,Issue.09,2457-2464

资源类型:期刊论文

89. The zero distribution and uniqueness of difference-differential polynomials SCOPUS SCIE

作者:Liu, Kai; Liu, Xin-Ling; Yang, Lian-Zhong

作者机构:[Liu, Kai; Liu, Xin-Ling] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.109,Issue.2,137-152

资源类型:期刊论文

WOS:000325444000003

90. Continuity of left-continuous triangular norms with special associated negations EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen

作者机构:[Li, Gang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Gang] Shandong Polytech Univ, Fac Sci, Jinan 250353, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.226,78-88

WOS被引数:1

资源类型:期刊论文

WOS:000321536000006

91. Multiple Positive Solutions of Boundary Value Problems for Systems of Nonlinear Third-Order Differential Equations CSCD

作者:Li Yaohong;Zhang Xiaoyan

作者机构:[Li Yaohong] Laboratory of Intelligent Information Processing, Suzhou University, Anhui 234000, China.;[Zhang Xiaoyan] School of Mathematics, Shandong University, Shandong 250100, China.

来源:数学研究及应用,Journal of Mathematical Research with Applications,2013,Vol.33,Issue.3,321-329

资源类型:期刊论文

92. Contractible configurations on 3-flows in graphs satisfying the Fan-condition SCOPUS SCIE

作者:Yan, Jin

作者机构:[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:EUROPEAN JOURNAL OF COMBINATORICS,2013,Vol.34,Issue.5,892-904

WOS被引数:3

资源类型:期刊论文

WOS:000315936500010

93. THE HYPER ORDER AND FIXED POINTS OF SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2013,Issue.19,1-17

WOS被引数:1

资源类型:期刊论文

WOS:000315877400001

94. Finite Unions of D-Spaces and Applications of Nearly Good Relation SCOPUS SCIE

作者:Zhang, Xin; Guo, Hongfeng; Xu, Yuming

作者机构:[Zhang, Xin; Guo, Hongfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Xu, Yuming] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000318722900001

95. Relationship between Maximum Principle and Dynamic Programming for Stochastic Recursive Optimal Control Problems and Applications SCIE

作者:Shi, Jingtao; Yu, Zhiyong

作者机构:[Shi, Jingtao; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013

WOS被引数:5

资源类型:期刊论文

WOS:000315507400001

96. H_∞ Fixed-Interval Smoothing Estimation for Time-Delay Systems EI SCOPUS SCIE

作者:Hongguo Zhao;Peng Cui;Wei Wang;Deyun Yang

作者机构:[Zhao, H] School of Information Science and Technology, Taishan University, Taian Shandong 271021, China, Postdoctoral Research Station of School of Mathematics, Shandong University, Jinan Shandong 250061, China;[ Cui, P] Postdoctoral Research Station of School of Mathematics, Shandong University, Jinan Shandong 250061, China;[ Wang, W] Postdoctoral Research Station of School of Mathematics, Shandong University, Jinan Shandong 250061, China;[ Yang, D] School of Control Science and Engineering, Shandong University, Jinan Shandong 250061, China

来源:IEEE Transactions on Signal Processing: A publication of the IEEE Signal Processing Society,IEEE TRANSACTIONS ON SIGNAL PROCESSING,2013,Vol.61,Issue.2,316-326

WOS被引数:3

资源类型:期刊论文

WOS:000314678900008

97. List Edge and List Total Colorings of Planar Graphs without non-induced 7-cycles EI SCOPUS SCIE

作者:Dong, Aijun; Liu, Guizhen; Li, Guojun

作者机构:[Dong, Aijun] Shandong Jiaotong Univ, Sch Sci, Jinan 250023, Peoples R China.; [Liu, Guizhen; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE,2013,Vol.15,Issue.1,101-106

资源类型:期刊论文

WOS:000319613200008

98. Quasi-periodic solutions for the quasi-periodically forced cubic complex Ginzburg-Landau equation on T-d SCOPUS SCIE

作者:Cheng, Hongyu; Si, Jianguo

作者机构:[Cheng, Hongyu; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2013,Vol.54,Issue.8

资源类型:期刊论文

WOS:000323944900029

99. Exponential stability for positive systems with bounded time-varying delays and static output feedback stabilization EI SCOPUS SCIE

作者:Zhu, Shuqian; Meng, Min; Zhang, Chenghui

作者机构:[Zhu, Shuqian; Meng, Min] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2013,Vol.350,Issue.3,617-636

WOS被引数:39

资源类型:期刊论文

WOS:000316521200012

100. On Edge Cut of Graphs Leaving Components of Order at Least Five SCOPUS SCIE

作者:Wu, J.;Ou, J.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ou, J] Department of Mathematics, Wuyi University, Jiangmen, 529020, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.6,1973-1981

资源类型:期刊论文

WOS:000326105900029

共 18 页, 354 条记录

TOP